Mathematische Annalen

, Volume 182, Issue 4, pp 314–318

Rings with finitely many subrings

  • Howard E. Bell
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ganesan, N.: Properties of rings with a finite number of zero divisors. Math. Ann.157, 215–218 (1964).Google Scholar
  2. 2.
    —— Properties of rings with a finite number of zero divisors II. Math. Ann.161, 241–246 (1965).Google Scholar
  3. 3.
    McCoy, N.: A note on finite unions of ideals and subgroups. Proc. Amer. Math. Soc.8, 633–637 (1957).Google Scholar
  4. 4.
    Rosenfeld, A.: A note on two special types of rings. Scripta Mathematica28, 51–54 (1967).Google Scholar
  5. 5.
    Schafer, R. D.: An introduction to non-associative algebras. Academic Press, 1966.Google Scholar
  6. 6.
    Szele, T.: On a finiteness criterion for modules. Publ. Math. Debrecen3, 253–256 (1954).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Howard E. Bell
    • 1
  1. 1.Mathematics DepartmentBrock UniversitySt. CatharinesCanada

Personalised recommendations